MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17th july 2025, it was reported by an arthrex's employee via email that for an ar-3638, knotless fibertak¿ with #2 suture (5-box), the repair suture did not sit properly in anchor after shuttling and had to be cut off.This was detected during a right shoulder acromioplasty cuff repair bankart repair on (b)(6) 2025.The procedure was completed successfully by opening another ar-3638.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is user error, including improper bone preparation and incorrect surgical technique during device application.These factors may have contributed to the malfunction or compromised the integrity of the implant during the procedure.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22707066
Report Number1220246-2025-03234
Device Sequence Number13158038
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)241122(17)291031(10)15352087
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15352087
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date08/04/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown